# SDR ASAA2019042929174

- Difficulty date: April 23, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 14,167 hours, 4,564 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND A LONG TERM FAULT ON THE #1 ENG, FAULT # 75-20831 "THE T3 SIGNAL IS OUT OF RANGE". GROUNDED - YES. ACCOMPLISHED EEC BITE FOUND CODE TO BE INTERMITTENT. INSPECTED CONNECTOR AND DISCONNECTED & RECONNECTED THREE TIMES PER B737-900 FIM 75-33 TASK 802. NO DEFECTS NOTED.
